# SDR 20010508CW016

- Difficulty date: April 13, 2001
- Submitted: May 8, 2001
- Operation: General aviation
- Aircraft: N9985B
- Make and model: Cessna 172RG
- Aircraft serial: 172RG1107
- System (JASC): 3233 · Landing Gear Actuator
- Part: Piston
- Part number: 98820041
- Condition: Broken
- Location: Mlg Actuator
- Part time: 10,388 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PISTON IN MAIN GEAR ACTUATOR BROKEN AT SECOND TOOTH FROM END.  THIS LEFT GEAR TO SWING FREELY, NOT LOCKING DOWN.
